mental-health-icon
Weight increased
Consulted a psychiatrist n took tablets fa 1yr. Bcz of tat my weight gained more than 15kg within 1yr. I'm Nt taking those tablets nw. I want to reduce my weight also my angry level
44 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Shilpa Sri S.K
Psychiatrist 11 yrs exp Bangalore
Gain of 15 kgs in a year solely due to medications is uncommon. Look at modification in your diet and lifestyle. Drink plenty of water, exercise at least 4 days a week. Stay away from high calorie foods and have 5-6 small portions of food through the day. With regards to your anger management counseling helps.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.